# SDR SWAA2022022358863

- Difficulty date: September 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,284 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY FLOOR PAN CRACKED / REMOVED AND REPLACED FLOOR PAN; IAW CMM 25-43-88.
